Alert archive / Vermont / Wind Advisories in 2017

Wind Advisory 12, NWS Albany, NY

May 24, 2017Bennington County, Windham County, Vermont; Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at May 24, 2017, 3:31 PM EDT for Bennington County, Windham County, Vermont; Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts. It took effect at May 25, 2017, 10:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 24, 2017, 3:31 PM EDT (19:31 UTC)
In effect from
May 25, 2017, 10:00 AM EDT
Expired
May 25, 2017, 8:57 PM EDT
In force
11 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 69 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

375 
WWUS71 KALY 241931
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
331 PM EDT Wed May 24 2017

MAZ001-VTZ013-014-251015-
/O.NEW.KALY.WI.Y.0012.170525T1400Z-170526T0100Z/
Northern Berkshire-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Stamford, Bennington, Woodford State Park, Pownal, 
Stratton, and Londonderry
331 PM EDT Wed May 24 2017

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM EDT THURSDAY...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect from 10 AM to 9 PM EDT Thursday.

* Locations...northern Berkshires of western Massachusetts and 
  the southern Green Mountains of southern Vermont including 
  Bennington and western Windham counties. 

* Winds...East to southeast at 15 to 25 mph with gusts up to 50 
  mph.

* Timing...Gusty winds will develop late Thursday morning and
  continue into the afternoon. 

* Impacts...Isolated to scattered downed trees and tree limbs,
  downed wires and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 46 to 57 mph are expected.
Winds this strong are capable of downing small tree limbs and
branches, possibly causing isolated power outages. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
4 follow-up statements
943 
WWUS71 KALY 250749
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
349 AM EDT Thu May 25 2017

MAZ025-NYZ054-061-252100-
/O.EXA.KALY.WI.Y.0012.170525T1400Z-170526T0100Z/
Southern Berkshire-Eastern Rensselaer-Eastern Columbia-
Including the cities of Sandisfield, Great Barrington, 
South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown,
and New Lebanon
349 AM EDT Thu May 25 2017

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT
THIS EVENING...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect from 10 AM this morning to 9 PM EDT
this evening.

* Locations...Southern Berkshires of western Massachusetts and the
  Central and northern Taconics of eastern New York.

* Winds...East to southeast at 15 to 25 mph with gusts up to 50 
  mph.

* Timing...Gusty winds will develop late this morning and 
  continue into the afternoon.

* Impacts...Isolated to scattered downed trees and tree limbs, 
  downed wires and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 46 to 57 mph are expected.
Winds this strong are capable of downing small tree limbs and
branches, possibly causing isolated power outages. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$

MAZ001-VTZ013-014-252100-
/O.CON.KALY.WI.Y.0012.170525T1400Z-170526T0100Z/
Northern Berkshire-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Stamford, Bennington, Woodford State Park, Pownal, 
Stratton, and Londonderry
349 AM EDT Thu May 25 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM EDT THIS EVENING...

* Locations...northern Berkshires of western Massachusetts and 
  the southern Green Mountains of southern Vermont including 
  Bennington and western Windham counties.

* Winds...East to southeast at 15 to 25 mph with gusts up to 50 
  mph.

* Timing...Gusty winds will develop late this morning and 
  continue into the afternoon.

* Impacts...Isolated to scattered downed trees and tree limbs, 
  downed wires and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 46 to 57 mph are expected.
Winds this strong are capable of downing small tree limbs and
branches, possibly causing isolated power outages. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
567 
WWUS71 KALY 251312
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
912 AM EDT Thu May 25 2017

MAZ001-025-NYZ054-061-VTZ013-014-252200-
/O.CON.KALY.WI.Y.0012.170525T1400Z-170526T0100Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
912 AM EDT Thu May 25 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* Locations...Berkshires of western Massachusetts, southern Green
  Mountains of Bennington and western Windham counties, and the central
  and northern Taconics of eastern New York.

* Winds...East to southeast at 15 to 30 mph with gusts up to 50 
  mph.

* Timing...Gusty winds developing late this morning and continuing 
  into the afternoon.

* Impacts...Isolated to scattered downed trees and tree limbs, 
  downed wires and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 46 to 57 mph are expected.
Winds this strong are capable of downing small tree limbs and
branches, possibly causing isolated power outages. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
618 
WWUS71 KALY 251956
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
356 PM EDT Thu May 25 2017

MAZ001-025-NYZ054-061-VTZ013-014-260100-
/O.CON.KALY.WI.Y.0012.000000T0000Z-170526T0100Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
356 PM EDT Thu May 25 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* Locations...Berkshires of western Massachusetts, southern Green
  Mountains of Bennington and western Windham counties in Vermont,
  and the central and northern Taconics of eastern New York.

* Winds...East to southeast at 15 to 30 mph with gusts up to 50 
  mph.

* Timing...Gusty winds continuing into the evening.

* Impacts...Isolated to scattered downed trees and tree limbs, 
  downed wires and isolated power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 46 to 57 mph are expected.
Winds this strong are capable of downing small tree limbs and
branches, possibly causing isolated power outages. Winds this
strong can make driving difficult...especially for high profile
vehicles. Use extra caution.

&&

$$
267 
WWUS71 KALY 260057
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
857 PM EDT Thu May 25 2017


MAZ001-025-NYZ054-061-VTZ013-014-260200-
/O.CAN.KALY.WI.Y.0012.000000T0000Z-170526T0100Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
857 PM EDT Thu May 25 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albany has cancelled the Wind
Advisory.

Winds have diminished.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at May 24, 1:58 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 24, 1:58 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Albany NY
158 PM EDT Wed May 24 2017

.SYNOPSIS...
A weak upper level disturbance will bring some very light rain or
sprinkles to locations south and east of the Capital Region and
Berkshires this morning, and a weak boundary will bring isolated
showers across the Adirondacks for this afternoon...but otherwise
mostly cloudy conditions and dry weather is expected for most of the
day.  Low pressure approaching from the southwest will bring another
bout of cool and damp weather for Thursday into Friday, with
occasional rain. Another brief period of fair weather is expected
Saturday, before more showers return for Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1230 PM EDT, High level cirrus continues to stream across
much of the area with some cumulus forming over the
Adirondacks. This is where some isolated to scattered showers
will be possible this afternoon. Otherwise, most of the area
should remain dry today. Temperatures appear to be on track to
top out in the mid 70s later this afternoon, with the exception
of the high terrain locations which should reach the upper 60s.
So have freshened up the hourly grids and sent updates to NDFD
and web servers.

Prev Disc...
As of 1019 AM EDT...In the southwest flow aloft
the forecast area is sandwiched between a disturbance passing
well south of Long Island...and a weak stationary frontal
boundary near the St Lawrence River Valley. Some light sprinkles
have been reported across the mid-Hudson Valley or just north
of the KPOU out of the mid and high cloud decks due to the
midlevel FGEN associated with the wave to the south. We kept a
slight chc of very light rain in until noon for the extreme
southeast Catskills/southern Dutchess Co. and southern
Litchfield Co. A stray hundredth is possible. The skies will
remain generally mostly cloudy. Further north and west of the
Capital some intervals of sunshine continue, but we expect the
clouds to fill back in across the western Adirondacks this
afternoon. The best chance of partial sunshine is from the
Capital Region/Lake George area eastward into the Berkshires for
the afternoon with the disturbance to the south moving further
out to sea.

Ahead of the stationary front to the north...additional
shortwave energy translating north/northeast from the
north/central Appalachians is expected to move across the
western Adirondacks this afternoon. Forecast soundings and the
NAM/GFS plane view graphics suggest some very weak instability
developing across the Adirondacks for the afternoon, with the
possibility of SB CAPES of 250 J/kg or less. We continued to
indicate an area of isolated showers this afternoon across
mainly the southwest Adirondacks, but removed it across the
southern Greens. There maybe a rumble of thunder, but due to
limited instability we kept it as showers for now.

Expect high temperatures to be warmest to the N and East of
Albany, where some more sunshine is expected through the day,
with highs reaching the mid and isolated upper 70s for lower
elevations, and upper 60s to lower 70s for higher terrain. To
the south and east of the Capital Region, high/mid level clouds
into the afternoon may limit high temperatures a bit, with
mainly upper 60s to lower 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight, expect generally dry conditions through at least
midnight, with a gradual increase in clouds once again from
south to north. Some light rain is expected to approach from the
south and west toward daybreak across the eastern Catskills and
mid Hudson Valley region, but may remain S and W of the Capital
Region through 8 AM. Have indicated high chance to likely PoPs
for areas south of I-90, and only slight chance or less to the N
through 8 AM EDT Monday. Lows should fall into the upper 40s to
lower 50s.

Thursday, rain should slowly expand north/northeast across the
region during the morning, but may hold off across southern VT,
the upper Hudson Valley and southern Adirondacks until
afternoon. Expect periods of rain of varying intensity for the
afternoon hours. Some weak elevated instability could bring a
few rumbles of thunder for southern areas in the afternoon, but
have kept out any mention at this time due to uncertainty
regarding the degree of elevated instability.

The bigger issue for Thursday may be strong winds across
portions of the southern Greens, Berkshires, and Taconics, as a
strong low level jet translates across the region with 40+ KT
winds expected at and above H925. With some relatively dry air
expected within the boundary layer between bands of rain, it is
possible that some gusts of 40+ mph may mix down in the
afternoon hours in these areas. Will highlight these areas in
the HWOALY, as there is some possibility that a wind advisory
may be needed. Elsewhere, although some gusty winds will be
possible across mainly higher elevations, the potential to reach
or exceed advisory levels appears less at this time.

Temperatures may reach the upper 50s to lower 60s before
steadier rain overspread the region, with temps likely falling
in the afternoon once more persistent rain arrives and stronger
wet bulb cooling processes commence. Many areas may actually
fall to between 50-55 by late afternoon, if not perhaps slightly
cooler across portions of the Berkshires and southern VT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
After the initial moisture surge, we will be watching a rather
potent pv-anomaly rounding the base of an increasingly negatively
tilted trough aloft across the southeast CONUS that is forecast to
lift rather quickly northeast overnight.  While models differ on
placement, a surface low should evolve across the middle Atlantic
region and track toward the vicinity of Boston, MA 12Z Friday.  So
while there may be a break in the precipitation Thursday evening,
showers and/or periods of rain should fill back in across the region
a TROWAL wraps back westward overnight.  At this time, seems
locations along and east of the Hudson River are under the higher
probability for rainfall as we will place the higher PoPs for these
areas.  Overnight lows mainly into the 50s.

Friday appears to be a rather cloudy and soggy day as the
combination of the coastal low and moist cyclonic flow aloft will
keep the threat for wet weather in the forecast.  The TROWAL
translates further east which will take the higher threat of
rainfall across western New England through the day.  Highs will
range from the lower half of the 60s for valley locations to 50s
elsewhere.

Friday night, trends toward a more tranquil pattern as the
aforementioned coastal and upper trough become further removed
allowing for short wave ridging to build across the forecast area.
While this will end most of the precipitation, the combination of
moist profiles from previous wet period of weather along with
lighter winds should allow for the increased potential of patchy
fog. Overnight lows will range from the 40s across the terrain to
lower 50s for the immediate Capital Region southward along the
Hudson River Valley.

For the upcoming holiday weekend, latest trends in the global model
suite are favoring a more drier pattern as the short wave ridge
becomes a bit more pronounced Saturday through Sunday morning.  So
under partial sunshine, highs should climb toward or exceed 70F for
many locations as Saturday night lows mainly into the 50s.

Later Sunday, models diverge with respect to timing of next short
wave approaching.  Subtle hints of an MCS that develops in the
vicinity of the Ohio Valley tracks ENE toward the northeast corridor
later Sunday afternoon into Sunday night.  We will trend PoPs a
little higher but keep values below likely thresholds at this time.

Monday into Tuesday, another closed upper low develops across the
Great Lakes Region with a series of waves transversing through the
cyclonic flow.  This will keep the threat of showers and perhaps a
thunderstorm through Tuesday.  Temperatures will average for highs
between 65-75F and overnight lows mainly into the 50s.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A complex storm system will approach from the Ohio Valley and
the Mid Atlantic Region this afternoon into tonight. Some rain
will move into the region tomorrow morning ahead of a warm front
and low pressure system near eastern PA and NJ. The low
pressure system will slowly move northeast into New England
Thursday night into Friday.

VFR conditions are expected prior to 09Z/THU at
KGFL/KALB/KPOU/KPSF. Mid and high level clouds with few-sct
cumulus ahead of a stationary front near the St Lawrence Valley
with decrease late this afternoon into early this evening.
However, clouds will begin to thicken and lower ahead of the
double barrel low pressure system to the south and west
especially towards midnight. Expect midlevel clouds in the 8-10
kft AGL range to move into the TAF sites between 06Z-08Z. Some
warm advection light rain/showers will start to reach KPOU and
locations to the south and west of KALB between 09Z-12Z. The
trends will be for these showers to lift north/northeast through
the late morning into the afternoon with MVFR vsbys/cigs
possible. We are not confident about IFR conditions yet late in
the TAF cycle, but cigs in the 1.5-2.5 kft AGL range with vsbys
of 3-5SM are possible in the rain/showers.

The winds will be light from the northeast to southeast at 4-7
kts the rest of the afternoon. They will continue to be light
from the east to southeast at 6 kts or less tonight, but start
to increase quickly from the east to northeast at 8-13 kts
tomorrow morning at 12-13Z with some gusts around 20-25 kts at
KALB, and around 30 kts at KPSF as a strong east to southeast
low-level jet impacts the region.

We did add some low-level wind shear groups at KGFL and KPOU
starting at 12Z/13Z THU, as the 2.0 kft AGL winds increase on
the NAM BUFKIT profiles to 35-40 kts with the sfc winds less
than 10 kts. Additional LLWS groups may be needed at KALB/KPSF
if the sfc winds do not increase quickly.

Outlook...

Thursday Night: High Operational Impact. Likely SHRA...DZ.
Friday: High Operational Impact. Likely SHRA.
Friday Night: Low Operational Impact. Slight Chance of SHRA...FG.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Moderate Operational Impact. Chance of SHRA...TSRA.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Memorial Day: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
Weak high pressure will bring generally fair weather today, although
a passing upper level disturbance could bring some light rain to
southern areas this morning, and isolated showers across the
Adirondacks for this afternoon. Low pressure approaching from the
southwest will bring another bout of cool and damp weather for
Thursday into Friday, with occasional rain. Another brief period of
fair weather is expected Saturday, before more showers return for
Sunday.

Rainfall amounts of one half inch to one inch are expected from
Thursday through late Friday afternoon.

&&

.HYDROLOGY...
Generally dry weather is expected today and tonight, except for
some very light rain across southern areas this morning, and
isolated showers/thunderstorms across the western Adirondacks
this afternoon.

Widespread rainfall is expected across the area Thursday into
Friday as a slow moving low pressure system approaches and moves
across the region. Rainfall amounts of one half inch, to around
an inch are expected.

Fair weather is expected for Saturday, however unsettled weather
returns for the latter part of the holiday weekend through at
least early next week with additional rainfall.

These periods of rain may result in some within bank rises on
area streams and rivers.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.EQUIPMENT...
The ASOS in Glens Falls at the Floyd Bennett Memorial Airport
still is not transmitting observations. It has been out of
service since severe thunderstorms impacted the area Thursday
evening, May 18th. Technicians continue to work on restoring
communications.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/Wasula
NEAR TERM...KL/JVM/Wasula
SHORT TERM...KL
LONG TERM...BGM
AVIATION...Wasula
FIRE WEATHER...IAA/KL
HYDROLOGY...IAA/KL
EQUIPMENT...WFO ALY
Hazardous weather outlook, May 24, 4:08 AM EDT, 11 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
408 AM EDT Wed May 24 2017

CTZ001-013-NYZ032-033-038>042-047>053-058>060-063>066-082-083-VTZ015-
251100-
Northern Litchfield-Southern Litchfield-Northern Herkimer-Hamilton-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Warren-Schoharie-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-Northern Fulton-
Southeast Warren-Eastern Windham-
408 AM EDT Wed May 24 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
east central and eastern New York not including the Taconics, and
eastern Windham County of southern Vermont.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ001-025-NYZ043-054-061-084-VTZ013-014-251100-
Northern Berkshire-Southern Berkshire-Northern Washington-
Eastern Rensselaer-Eastern Columbia-Southern Washington-Bennington-
Western Windham-
408 AM EDT Wed May 24 2017

This Hazardous Weather Outlook is for western Massachusetts, the
Taconics of east central New York, and Bennington and western Windham
counties of southern Vermont.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong east to southeast winds are expected to develop Thursday.
Wind gusts of up to 45 mph are expected. If the potential for even
stronger wind develops, then a wind advisory would be issued for at
least portions of these areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Vermont, 2017Wind Advisories in New York, 2017Wind Advisories in Massachusetts, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.